# SDR UALA2012083104913

- Difficulty date: August 31, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 67,920 hours, 12,299 cycles
- Engine: Pwa PW4077
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAARU FAILURE, INERTIAL REFERENCE FAILURE, AIR DATA FAILURE OR TOTAL FAILURE OF THE LRU OR AIRPLANE TYPE MISCOMPARE.  FOUND SAARU AT FAULT MSG 34-30700 HARD DEFAULTED TO SAARU AND REPLACED AND LOADED SOFTWARE, ALL OPS CHECKS SATISFACTORY.
